# SDR IXXA06RNG007S

- Difficulty date: April 6, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1440 S25-28r
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK FOUND A CRACK ON FUSELAGE SKIN AFT CARGO COMPARTMENT, UPPER AFT CORNER AT STA 1440.0, LONGERON 25 TO 28-RT.  REPAIRED CRACK ON FUSELAGE SKIN AFT CARGO COMPARTMENT IAW EWO ATI 53-043 AND SRM 53-2-0 FIGURE 21.
